# SDR YENA2024092001283

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N804JB
- Make and model: Airbus A320-232
- Aircraft serial: 05142
- Aircraft time: 43,176 hours, 14,635 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Not Reported
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1501, JFK-FLL. 'FLT CREW REPORTED LANDING GEAR MANUALLY EXTENDED'. (SUPPLEMENTAL INFORMATION TO FOLLOW)
